# SDR 95ZZZX6803

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3156X
- Make and model: Cessna T207A
- Aircraft serial: T20700376
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Assy
- Part number: 653142
- Condition: Cracked
- Location: Nr 4/6
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE OPERATION NORMAL ON TAKEOFF, CLIMB, AND CRUISE SETTING.  ROUGHLY 15 MINUTES INTO FLIGHT, THE ENGINE LOST MANIFOLD PRESSURE.  FULL THROTTLE MANIFOLD PRESSURE WAS 25 INCHES.  PILOT LANDED WITHOUT INCIDENT.  INSPECTION FOUND THE NR 4 CYLINDER HAD CRACKED ON THE EXHAUST SIDE OF THE CYLINDER HEAD AND HAD STARTED MELTING THE NR 6 CYLINDER HEAD ASSY.  THE TWO AFFECTED CYLINDER ASSEMBLIES WERE REPLACED.  THE OIL FILTER INSPECTED AND REPLACED.  NO OTHER DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
